# SDR SWAA2023060546104

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46 AT FWD GALLEY AREA 2023-299407<[01] REPLACED INTERCOSTAL WEB LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 44 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL WEB LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 44 REV.-  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW
